# SDR CALA2025020500293

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 143A812629
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT SHIELD UPPER SURFACE CORROSION REF AAR N/R 9937318 REMOVED AND REPLACED NEW SHIELD FROM STA 492 TO STA500A PER REF SRM 51-40-02-0G-0 AND DWG 143A8126.
